Discrete Mathematics and Applications
Heft
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Band 29, Heft 4

Veröffentlichen auch Sie bei De Gruyter Brill

Inhalt
  • Öffentlich zugänglich
    Frontmatter
    7. August 2019
    Seiten: i-iii
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Centrally essential rings which are not necessarily unital or associative
    7. August 2019
    Viktor T. Markov, Askar A. Tuganbaev
    Seiten: 215-218
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On the asymptotics of degree structure of configuration graphs with bounded number of edges
    7. August 2019
    Yurii L. Pavlov, Irina A. Cheplyukova
    Seiten: 219-232
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Limit distributions of the Pearson statistics for nonhomogeneous polynomial scheme
    7. August 2019
    Maxim P. Savelov
    Seiten: 233-239
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On the complexity of bounded-depth circuits and formulas over the basis of fan-in gates
    7. August 2019
    Igor' S. Sergeev
    Seiten: 241-254
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Limit Poisson law for the distribution of the number of components in generalized allocation scheme
    7. August 2019
    Aleksandr N. Timashev
    Seiten: 255-266
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Finite algebras of Bernoulli distributions
    7. August 2019
    Alexey D. Yashunsky
    Seiten: 267-276

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/journal/key/dma/29/4/html?lang=de
Button zum nach oben scrollen